# SDR DALA2015012400595

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 41,981 hours, 13,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLAGE FRAME BS 1520 BETWEEN STRINGERS 25-27L IS DENTED IN THE FREE FLANGE IN 3 AREAS. REPAIRED IAW ER/A 530927-14, REV -ORIG SECTION 1.
